# SDR SWAA2022013197142

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 35,404 hours, 17,540 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERVICE DOOR HAS CORRODED HINGES. / REMOVED AND REPLACED TOILER SERVICE DOOR ASSY PER AMM 52-49-09.
